MathSciNet Relay Station
MathSciNet bibliographic data
MR1327025 (96h:60064) 60G12 (60F05)
Makagon, A.; Miamee, A. G. Weak law of large numbers for almost periodically correlated processes. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1899–1902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement